Sur les valeurs moyennes des fonctions.

M. Ghermanescu

Mathematische Annalen (1943)

  • Volume: 119, page 288-320
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ghermanescu, M.. "Sur les valeurs moyennes des fonctions.." Mathematische Annalen 119 (1943): 288-320. <>.

author = {Ghermanescu, M.},
journal = {Mathematische Annalen},
pages = {288-320},
title = {Sur les valeurs moyennes des fonctions.},
url = {},
volume = {119},
year = {1943},

AU - Ghermanescu, M.
TI - Sur les valeurs moyennes des fonctions.
JO - Mathematische Annalen
PY - 1943
VL - 119
SP - 288
EP - 320
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.